MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 6 4MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 6 4MM; KNEE FEMORAL ACCESSORY
Catalog Number 154906001
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sterile augment packaging was not sealed on one end.The package was not breached; it was never sealed.There was no delay in the case, no broken instruments, no adverse events.Doe: (b)(6) 2025, affected side: unknown knee.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: according to the information received, ¿it was reported that the sterile augment packaging was not sealed on one end.There was no delay in the case, no broken instruments, no adverse events¿.The attune pos fem aug sz 6 4mm (lot.M9130h) was not returned to medtech orthopaedics, however photos were provided for review.(b)(4) device package photo ad (b)(6) 2025".All available evidence and information was forwarded to the manufacturer for further investigation.Review of the photographic evidence revealed that the outer pouch of the dual pouch sterile barrier system was unsealed.No other defects that could have contributed to the reported event were observed.Based on the investigation performed by the manufacturer, the assignable cause of the reported complaint condition is human error categorized as an omission error.Additionally, it is worth noticing that the product is packaged in a pouch-in-pouch configuration where the outer pouch acts as a secondary sterile barrier while the inner pouch, the pouch which is in direct contact with the product, acts as the primary sterile barrier.The primary sterile barrier was maintained and was not breached, indicating that the product would be acceptable for use.The overall complaint was confirmed as the observed condition of the attune pos fem aug sz 6 4mm would have contributed to the complained device issue.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through j&j medtech orthopaedics quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: nr was raised to address the reported complaint condition.

Brand Name
ATTUNE POS FEM AUG SZ 6 4MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22440257
Report Number1818910-2025-11600
Device Sequence Number19981781
Product Code JWH
UDI-Device Identifier10603295383079
UDI-Public(01)10603295383079(17)20350331(10)M9130H
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number154906001
Device Lot NumberM9130H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight111 KG